# SDR SWIA200717774

- Difficulty date: January 28, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 11,091 hours, 8,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT INOP.  RELAMPED OVERHEAD EMERGENCY LIGHT AT ROW 1.  OPERATIONAL CHECKS GOOD.
